Advertisement

Differential Inclusions and \(\mathcal A\)-quasiconvexity

  • Ana Cristina Barroso
  • José Matias
  • Pedro Miguel Santos
Article

Abstract

In this paper, we extend to the abstract \({\mathcal A}\)-framework some existence theorems for differential inclusion problems with Dirichlet boundary conditions.

Mathematics Subject Classification

34A60 35E10 49K20 49J99 

References

  1. 1.
    Cellina, A.: On the differential inclusion \(x^{\prime } \in \{-1,1\}\). Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 69, 1–6 (1980)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Dacorogna, B., Marcellini, P.: Implicit partial differential equations. In: Progress in Nonlinear Diffferential Equations and Their Applications, vol. 37. Birkhauser (1999)Google Scholar
  3. 3.
    Dacorogna, B., Pisante, G.: A general existence theorem for differential inclusions in the vector valued case. Port. Math. 62(4), 421–436 (2005)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Fonseca, I., Müller, S.: \({\cal{A}}\)-quasiconvexity, lower semicontinuity and Young measures. SIAM J. Math. Anal. 30(6), 1355–1390 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gromov, M.: Convex integration of differential relations. Izv. Akad. Nauk SSSR 37, 329–343 (1973)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Kirchheim, B.: Rigidity and geometry of microstructures. In: Lecture Notes Nr 16, MPI (2003)Google Scholar
  7. 7.
    Kohn, R.V., Strang, G: Optimal design and relaxation of variational problems I, II, III. Commun. Pure Appl. Math. 39, 113–137, 139–182, 353–377 (1986)Google Scholar
  8. 8.
    Müller, S., Sverak, V.: Geometric Analysis and the Calculus of variations. In: Jost, J. (ed.) Attainment results for the two-well problem by convex integration, pp. 239–251. International Press, Somerville (1996)Google Scholar
  9. 9.
    Murat, F.: Compacité par compensation: condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 8(4), 69–102 (1981)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Departamento de Matemática and CMAF-CIOFaculdade de Ciências da Universidade de LisboaLisbonPortugal
  2. 2.Departamento de Matemática and CAMGSDInstituto Superior TécnicoLisbonPortugal

Personalised recommendations